Volume 12, Issue 3
Construction of Volume-Preserving Difference Schemes for Source-free Systems Via Generting Function

Zai-jiu Shang

DOI:

J. Comp. Math., 12 (1994), pp. 265-272

Published online: 1994-12

Preview Full PDF 183 1746
Export citation
  • Abstract

In this paper a new appraoch for time discretization of an integro-differential equation of parabolic type is proposed.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-265, author = {}, title = {Construction of Volume-Preserving Difference Schemes for Source-free Systems Via Generting Function}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {3}, pages = {265--272}, abstract = {In this paper a new appraoch for time discretization of an integro-differential equation of parabolic type is proposed. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9298.html} }
TY - JOUR T1 - Construction of Volume-Preserving Difference Schemes for Source-free Systems Via Generting Function JO - Journal of Computational Mathematics VL - 3 SP - 265 EP - 272 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9298.html KW - AB - In this paper a new appraoch for time discretization of an integro-differential equation of parabolic type is proposed.
Zai-jiu Shang. (1970). Construction of Volume-Preserving Difference Schemes for Source-free Systems Via Generting Function. Journal of Computational Mathematics. 12 (3). 265-272. doi:
Copy to clipboard
The citation has been copied to your clipboard